Categories
Loading
Welcome to Babble,
Settings
Sign Out

Get the Babble Newsletter!

Already have an account? .

Clomid, Round 4 and the Worsening Side Effects

Clomid, Round 4 and the Worsening Side EffectsI’ve officially been trying to get pregnant now for a year and just finished taking my 4th round of fertility medication.

Last month was a good one despite the fact I am not pregnant right now. I did ovulate which means we’ve finally got myself on the right dose of medication to trick my tired ovaries into working the way they should.

That egg that my ovary decided to release did meet up with my husband’s contribution and that fertilized egg implanted, but only for a few days. Technically, a chemical pregnancy.

I see that all as a step up though. I’m focusing on the positive! The functions that are vital to getting pregnant worked! For the first time in nearly a year. We can only go up from here, right?

So, just a few days ago I finished a 5-day course of Clomid for the 4th time. I am on the same dose as I was last month, since it’s the one that worked, and I’m confident it will work again. Obviously, I’m hoping that I get (and stay) pregnant, but for now I am focusing on the smaller steps — like ovulating.

When I first went to my doctor and we talked about Clomid, he warned me of the side effects. He mentioned that for some they can be non-existent and for others it could feel out of control. He also said that a larger dose and repeated cycles can cause the side effects to magnify.

And oh how that has run true for me…

I’ve talked about the side effects I’ve been getting since starting Clomid; the headaches, the moodiness, and the hot flashes. That first month I thought that my biggest battle with the medication was going to be dealing with the moodiness — or “Clo-mad” as my husband calls it — it’s become clear the most annoying side effect was not that.

It’s the hot flashes.

And it’s overwhelming.

One moment I’m just minding my own business and next thing I know BAM — my whole face is hot and I’m sweating like I had just run a marathon.

There is no rhythm to it — no warning and while it’s certainly not the worst thing in the world — it’s enough to make me wish even more that this cycle works.

:: Did you experience hot flashes while on Clomid? What helped — anything? ::

Photo credit: Devan McGuinness / Instagram

More on Babble:

Read more from  – view all Babble articles
FacebookTwitterGoogle+TumblrPinterest
Tagged as:

Use a Facebook account to add a comment, subject to Facebook's Terms of Service and Privacy Policy. Your Facebook name, profile photo and other personal information you make public on Facebook (e.g., school, work, current city, age) will appear with your comment. Learn More.

FacebookTwitterGoogle+TumblrPinterest